MathSciNet Relay Station
MathSciNet bibliographic data
MR1802149 (2001k:30039) 30D35 (30D30)
Chen, Huaihui; Ye, Zhuan The error term in Nevanlinna's inequality. Sci. China Ser. A 43 (2000), no. 10, 1060–1066.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement